Archiv der Mathematik

, Volume 67, Issue 5, pp 415–421

On topological reflexivity of the groups of*-automorphisms and surjective isometrics of ∇ (H)

  • Charles J. K. Batty
  • Lajos Molnár
Article

DOI: 10.1007/BF01189101

Cite this article as:
Batty, C.J.K. & Molnár, L. Arch. Math (1996) 67: 415. doi:10.1007/BF01189101
  • 55 Downloads

Copyright information

© BirkhÄuser Verlag 1996

Authors and Affiliations

  • Charles J. K. Batty
    • 1
  • Lajos Molnár
    • 2
  1. 1.St. John's CollegeOxfordEngland
  2. 2.Institute of MathematicsLajos Kossuth UniversityDebrecenHungary

Personalised recommendations